# SDR DXTA200702343

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 5,984 hours, 3,698 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AND SMOKE COMING FROM THE COFFEE POT. ISOLATED COFFEE POT AREA FROM WALL AND CONTINUED WITHOUT FURTHER INSTANCE.  REMOVED AND REPLACED WIRE TERMINALS TO COFFEE POT- CHECK WIRES WITH METER WIRES CHECK GOOD AT THIS TIME- INSTALLED SAME COFFEE POT- COFFEE POT OPERATES NORMAL AT THIS TIME IAW F2000 M/M'S 25-922, 20-500.  THIS CLEARS MEL 25-7.  SUSPECT IMPROPER INSTALLATION OF COFFEE POT RAIL PRIOR TO ARRIVAL.
